# SDR AWXA200200414

- Difficulty date: April 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 15,445 hours, 6,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: D535852622118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-04 CHECK A CRACK WAS FOUND ON APU FIREWALL, RT SIDE (22WG), AT FIRE/OVERHEAT DETECTOR MOUNT BRACKET.  MAINTENANCE REMOVED EXISTING CRACK ON LOWER FIREWALL SECTION AND BLENDED SHARP EDGES PER SRM CHAPTER 51 PROCEDURES, PERFORMED DVI TO VERIFY NO CRACKS EXIST.  WELDED DAMAGED AREA, AND INSTALLED FILLER TO FILL VOIDS, BLENDED WELD TO ORIGINAL CONTOUR.  ACCOMPLISHED REPAIR PER AWA ER 26-5350-02123-TB2.
